# SDR ABXA010053

- Difficulty date: February 16, 2001
- Submitted: February 19, 2001
- Operation: Air carrier
- Aircraft: N968AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47499
- Aircraft time: 57,193 hours, 53,726 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: H1410051
- Condition: Defective
- Location: Nlg
- Component: Nose Landing Gea, Doug
- Component part number: 59104475029
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

A NOSE LANDING GEAR UNSAFE LIGHT ILLUMINATED WHEN LOWERING THE LANDING GEAR.  THE CREW PERFORMED A MANUAL GEAR EXTENSION.  MAINTENANCE INSPECTED AND REPLACED THE NOSE LANDING GEAR DOWNLOCK SWITCH IAW DC-9 MM 32-60-01.  THE AIRCRAFT WAS INSPECTED FOR STRUCTURAL DAMAGE, NONE WAS NOTED.  OPERATION CHECKS WERE PERFORMED IAW DC-9 MM 32-60-01, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
